Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. M. Gelfand, M. M. Kapranov and A.V. Zelevinsky
Title: Discriminants, resultants and multidimensional determinants
Additional book information: Birkhäuser, Boston, 1994, vii + 523 pp., ISBN 0 817 63660 9, $82.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Fabrizio Catanese
Affiliation: Georg-August-Universität Göttingen
Journal: Bull. Amer. Math. Soc. 37 (2000), 183-198
Published electronically: December 21, 1999
Review copyright: © Copyright 2000 American Mathematical Society